Migraleve Pink 12 Tablets

SKU#: 5010123711443

£10.71

Out of stock

SKU: 5010123711443 Category:

Product description

  • Unique double-action formula for migraines.
  • Migraleve pink 12 tablets contain paracetamol, codeine and buclizine which work together to stop feelings of nausea in its track and provide effective pain relief. Migraleve pink tablets are used for acute moderate pain associated with a migraine which has been previously diagnosed by a doctor and where other painkillers have not worked.
  • If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing. Use alongside Migraleve yellow tablets for full migraine relief.

Features

  • Powerful analgesic
  • Triple action pain relief
  • Can prevent a migraine from developing further
  • Relieves nausea and vomiting
  • Easy to swallow tablets

Specifications

  • 12 tablets

Suitable for

  • Adults and children over 10 years old

Warnings and cautions

  • Please read the enclosed leaflet carefully before use
  • Warning:do not exceed the stated dose. May cause
  • drowsiness. If affected do not drive or operate machinery
  • Do not combine with alcohol
  • Can cause addiction
  • Keep out of sight and reach of children
  • For three days only
  • Do not take with other paracetamol-containing products
  • Immediate medical advice should be sought in the event of an overdose (even if you feel well)
  • If you need to take this medicine for more than three days you must see your doctor or pharmacist
  • This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse
  • Do not give to children under 10 years of age except under medical supervision.

How to use

  • Adults:2 Migraleve pink tablets to be swallowed at the first sign of a migraine attack.
  • If the migraine persists, then take 2 Migraleve yellow tablets every 4 hours after the Migraine Pink dose. Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.
  • Children 10-14 years of age:
  • 1 Migraleve pink tablet to be swallowed at the first sign of a migraine attack.
  • If the migraine persists, then take 1 Migraleve yellow tablet every 4 hours after the Migraleve Pink dose. Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.

Ingredients

  • Migraleve pink tablet active ingredients:Paracetamol DC 96% 520 mg equivalent to paracetamol 500 mg, Codeine Phosphate 8 mg, Buclizine Hydrochloride 6.25 mg.
  • Other ingredients:Magnesium Stearate, Colloidal Anhydrous Silica, Stearic Acid, Pregelatinised Maize Starch, Gelatin, Hypromellose, Macrogol, E127 (erythrosine), Aluminium Oxide and E171 (Titanium Dioxide).

Reviews

There are no reviews yet.

Be the first to review “Migraleve Pink 12 Tablets”

Your email address will not be published. Required fields are marked *